Wednesday, August 9, 2017, CE Program

The next NHOA CE meeting is coming up soon, and we have a very interesting and exciting program planned!

The meeting is scheduled for Wednesday, August 9, 2017, at the Grappone Conference Center in Concord.  The Grappone Center is right off I-93 (take exit 15-W) and is attached to the Courtyard by Marriott.

Registration for the meeting is now open.  See the schedule below and then drop down to the registration link at the bottom of this page.

We plan on seven hours of Category 1  CE, with two of the hours on glaucoma. (Please note that NHOA no longer registers our meetings as "COPE Events" or requires that lecturers obtain COPE approval for their lectures.)

This meeting is sponsored and supported by the Massachusetts College of Pharmacy and Health Sciences (MCPHS) School of Optometry and we are very grateful for their support!  All the speakers at this meeting are faculty members at MCPHS.  This will be a good chance for you to learn about the school, and meet some of their faculty!

Our corporate supporters for this meeting are Hoya, OIC, Genzyme, Essilor, B&L, and Vistakon, and we are grateful for their support!  Please thank their representatives at the meeting.

The SCHEDULE for the day (subject to change if circumstances require):

   
8:00 - 8:30 AM  Coffee and pastries

8:30 - 10:20 AM  Andrew DiMattina, OD, "Ocular Manifestations of Systemic Disease" 2 hours
10:20 - 10:40 AM  BREAK and visit the Exhibitors
10:40 - 11:30 AM  Larry Baitch, OD, "Ocular Surface Disease:  Optometry's Dominant Role in Diagnosis and Management" 1 hour

11:30 - Noon   Special Presentation, learn all about Mass College of Pharmacy and Health Sciences School of Optometry

Noon - 1 PM  Lunch and NHOA Business Meeting

1:00 - 2:00 PM  Dr. Baitch, "Surgical and Medical Approaches to Restoring Accommodation:  Now and On The Horizon"  1 hour
2:00 - 2:20 PM  BREAK and visit the Exhibitors
2:20 - 3:10 PM  Dr. Baitch, "Enhanced Clinical Decision-Making in the Wavefront Era" 1 hour
3:10 - 4:00 PM  Amy Falk, OD, "Glaucoma Theories, Technology and Biomechanics" 1 hour
4:00 - 5:00 PM  Dr. Falk, "What's New in Glaucoma Treatment" 1 hour


The Member Charge for the morning CE is $69, and for the afternoon also $92 (total $161 for all day).  Members of the AOA from any other state register at the Member rate.  The Non-Member charge for the full day program is $483.

Online registration will close at the end of the day on Thursday, August 3 - after that, you will have to register on-site, pay a $25 late fee, and take a chance on not having a seat or a meal!  So don't risk it - register NOW!

We contract for meals based on pre-registrations, and must give a final count five business days before the meeting.  If you must cancel an advance registration, please contact the NHOA office no later than Thursday, August 3 - otherwise we will be obligated to charge you $30 to cover our costs.  Thanks for your cooperation.

HANDOUTS:  As in the past, lecture handouts will be available online for download about a week before the meeting.  You can print them out, or bring your laptop or tablet to the meeting (there will be free Wi-Fi access in the meeting room.)  There are also electrical outlets available if you need to recharge your device during the day.  You will receive an email from NHOA notifying you when the handouts are available for downloading or printing.  Alternatively, you may request printed handouts as we have done before.  To offset the rising cost of printing and paper, there will be a charge of $20 if you want a set of printed handouts.

REGISTRATION:   Pre-registration is now CLOSED.  You can still register on-site (but there will be a late registration fee and we cannot guarantee a meal for you.)

(NHOA contact information:  office address 466 Washington Road, Rye NH 03870, phone number 603-964-2885, email address bsk.nhoa@gmail.com)